Weaning off Lexapro: Days 28, 29, 30

Sadly, you can tell that my interests are starting to cycle again already. I can’t even make myself journal here consistently. I wish I knew how to prevent this process.

All 3 of these days, I’ve had the same meds:

  • 10mg Lexapro (crazy); normal thyroid meds
  • 10mg Zyrtec
  • multivite
  • Day 28: minimal exercise (walking)
  • Day 29: a good amount of walking
  • Day 30: lots of walking

Symptoms:

  • I’ve had a cold
  • I’ve been cranky
  • a little reflux at night still
  • OCD thoughts as I try to sleep

Journal Items:

Eh, I’ve no idea. Day 28: Meh? Day 29: Walking but very slowly (I was pretty sick; I even skipped my Pokewalk day). Day 30: Volunteer work for most of the day. Yay. A little Pokemon stuff. I dunno. I don’t feel super, emotionally. Oh hey, I need to sign up at the local college again. I’ve decided that’s what’s going to save me and put me back onto a schedule again. I need to do that approximately…right now.

3 thoughts on “Weaning off Lexapro: Days 28, 29, 30

  1. I have gone off twice… from 40mg to 0mg… quite literally overnight. It was not as bad as going off Cymbalta! I NEVER want to do that again. I now take 40mg, plus 350mg ER Bupropion (for depression). Nine years to get to this combo!
    All the best luck to you!

    Liked by 1 person

    • Thank you for sharing! I don’t know why I didn’t see your comments until now. I can’t even imagine the awful feeling of going from 40mg to 0mg! To be honest, I’m surprised you are okay and that it didn’t cause you any seizures or anything?? That sounds terrifying. When I was on a steady 20mg daily, and was late by just 4 hours from my usual morning time, then I would feel awful electric shocks all over my body any time I turned my head or blinked.

      Like

    • I suspect that I’ll be back on a medicine after all of this experiment, but I just have to see what life is like after having been on the same drug for over a decade. I just have to know. So far, it seems to be mixed. I feel some positive things but some very down things, too. I feel like I need to redo massive parts of my life. If that’s a hopelessness from the lack of serotonin… well, that would be a good indication that I need to go back on.

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s